Stochastic viability and invariance
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 4, pp. 595-613.
@article{ASNSP_1990_4_17_4_595_0,
     author = {Aubin, Jean-Pierre and Da Prato, Giuseppe},
     title = {Stochastic viability and invariance},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {595--613},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {4},
     year = {1990},
     zbl = {0741.60046},
     mrnumber = {1093711},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_4_595_0/}
}
TY  - JOUR
AU  - Aubin, Jean-Pierre
AU  - Da Prato, Giuseppe
TI  - Stochastic viability and invariance
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1990
DA  - 1990///
SP  - 595
EP  - 613
VL  - Ser. 4, 17
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1990_4_17_4_595_0/
UR  - https://zbmath.org/?q=an%3A0741.60046
UR  - https://www.ams.org/mathscinet-getitem?mr=1093711
LA  - en
ID  - ASNSP_1990_4_17_4_595_0
ER  - 
%0 Journal Article
%A Aubin, Jean-Pierre
%A Da Prato, Giuseppe
%T Stochastic viability and invariance
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1990
%P 595-613
%V Ser. 4, 17
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1990_4_17_4_595_0
Aubin, Jean-Pierre; Da Prato, Giuseppe. Stochastic viability and invariance. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 4, pp. 595-613. http://www.numdam.org/item/ASNSP_1990_4_17_4_595_0/

[1] J.-P. Aubin (1990), A survey of viability theory, SIAM J. Control & Optim. | Zbl

[2] J.-P. Aubin (to appear), Viability Theory.

[3] J.-P. Aubin - A. Cellina (1984), Differential Inclusions, Springer-Verlag. | Zbl

[4] J.-P. Aubin - G. Da Prato (1990), Solutions contingentes de l'équation de la variété centrale, CRAS. 311, p. 295-300. | Zbl

[5] J.-P. Aubin - G. Da Prato (to appear), Contingent Solutions to the Center Manifold Equation, Annales de l'Institut Henri Poincaré, Analyse Non Linéaire. | Numdam | Zbl

[6] J.-P. Aubin - H. Frankowska, Set-Valued Analysis, Systems and Control: Foundations and Applications, Birkhäuser, Boston, Basel (1990). | Zbl

[7] A. Bensoussan, Stochastic Control by Functional Analysis Methods, North-Holland (1982). | Zbl

[8] A. Bensoussan - J.-L. Lions, Applications des inéquations variationnelles en contrôle stochastique, Dunod (1978). | Zbl

[9] W.M. Wonham, Linear Multivariable Control. A Geometric Approach, Springer-Verlag (1985). | Zbl